# SDR DALA2019013000735

- Difficulty date: January 30, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 89,077 hours, 36,907 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR LOOSE STRAP BELOW SLIDE PACK. REPOSITIONED SLIDE /RAFT SURVIVAL KIT D-RING ON 2L DOOR BUSTLE IAW AMM 25-66.
